# SDR 98UAL900402

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg Door Act
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR DOOR LIGHT ON AT BOTH PANELS.  VISUALLY CONFIRMED DOOR OPEN.  RETURNED TO SFO.  *S/D*  LEFT MAIN LANDING GEAR DOOR ACTUATOR EYEBOLT ASSEMBLY WAS FOUND SEPARATED FROM THE ACTUATOR PISTON ASSEMBLY.  THE DOOR ACTUATOR WAS REPLACED. OPERATIONAL CHECK WAS PERFORMED SATISFACTORILY.
